Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can I take Novelon to delay my period?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Hello, I have been on prescribed Novelon this cycle LMP 30 XXXXXXX 2013,(started novelon this cycle on 5th day of period) I forgot one pill yesterday(19th of pill taking and 23rd day since last period. I noticed it during today's dose, and I took two together, this pack finishes tomorrow. And I shall be continuing for 5 more days to delay my period, as discussed with the consulting gynaec, wanted to know however, if I am safe for the next 7days till I take my 7day break? Thanks.
Posted Tue, 13 Aug 2013 in Women's Health
Answered by Dr. Aarti Abraham 2 hours later

Thanks for trusting us with your health concern.

If you skipped just one pill, and took two together, then you have no cause for worry.
You still remain as protected as ever.

You are definitely safe for the next 7 days , until you take your pill free break.

However, please ensure that you take the rest of the remaining pills consistently and on time, without forgetting.

Hope this has helped you.

Take care, and feel free to discuss further if you have any doubts.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor